# SDR 97ZZZX1187

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8639F
- Make and model: Hughes 369D
- Aircraft serial: 1280431D
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Picollo Tube
- Part number: 6851505
- Condition: Burrs
- Location: Grbox
- Part time: 6,734 hours
- Component: 6894171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED PICOLLO TUBE PER CEB 1177 (S/N BN16959) AND FOUND BURRS - SCRAPPED PER CEB.
